Hi i had a question. I started taking a 28 day pack birth control pill about a month ago (ortho tri cyclen lo) and so far my period isn't here yet, but about an hour ago i had pinkish discharge that i thought was the beginning of my period, but then it turned brownish. I just want to know if this is normal since i'm new to taking the pill and if this is just my body getting used to it.
Posts: 18 | Registered: Dec 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.